Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bullous, erythema multiforme, dexamethasone syrup 10, mldesloratadine syrup

dear doctor my son 5 year old boy is suffering from bullous disease he was diagnosed as erythema multiforme after his biopsy this started around 4 weeks back he is taking dexamethasone syp 10ml m0rning and 5ml at noon and desloratidine syp twice there is no improvement we r in uae kindly give useful info regarding this thanks
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response

Hi and Welcome to HCM,

Did your doctor prescribe antibiotics like Erythromcyin. Along with syrup I would recommend Erythromycin syrup. Antibiotics can help to control skin infections. My advise is to revisit your doctor to assess severity of the conditions. He can also recommend some lab studies. Moist compresses can be applied to the skin.

Good hygiene and staying away from other people may help prevent secondary infections. Nothing to worry, wish your child speedy recovery.

Thank you
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor